Polygonal Roulettes.

D.W. DeTemple; D.J. Baxter

Elemente der Mathematik (1977)

  • Volume: 32, page 81-88
  • ISSN: 0013-6018; 1420-8962/e

How to cite


DeTemple, D.W., and Baxter, D.J.. "Polygonal Roulettes.." Elemente der Mathematik 32 (1977): 81-88. <http://eudml.org/doc/141196>.

author = {DeTemple, D.W., Baxter, D.J.},
journal = {Elemente der Mathematik},
pages = {81-88},
title = {Polygonal Roulettes.},
url = {http://eudml.org/doc/141196},
volume = {32},
year = {1977},

AU - DeTemple, D.W.
AU - Baxter, D.J.
TI - Polygonal Roulettes.
JO - Elemente der Mathematik
PY - 1977
VL - 32
SP - 81
EP - 88
UR - http://eudml.org/doc/141196
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.